# SDR IPXA2020062656961

- Difficulty date: June 5, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LOWER VERTICAL STABILIZER REAR CENTER SPAR TO LOWER PANEL INTERCOSTAL RT SIDE IS CRACKED AT STA YID= 375 AND XID= -7.1.  REPAIRED CRACKED LOWER VERTICAL STABILIZER REAR CENTER SPAR TO LOWER PANEL INTERCOSTAL RT SIDE AT STA YID= 375 AND XID= -7.1 IAW EA O11-5530-01-A8357 REV I/R AND EO MD11-5530-76917-A. (MAJOR)
